Alert archive / Texas / River Flood Warnings in 2014

River Flood Warning 2, NWS Austin/San Antonio, TX

May 13, 2014Bexar County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at May 13, 2014, 8:50 AM CDT for Bexar County, Texas. It took effect at May 13, 2014, 12:53 PM CDT. It was in force for 91 min.

The area

The counties it named.

The facts

Issued
May 13, 2014, 8:50 AM CDT (13:50 UTC)
In effect from
May 13, 2014, 12:53 PM CDT
Expired
May 13, 2014, 2:24 PM CDT
In force
91 min
Issued by
NWS Austin/San Antonio, TX
Flood severity
Minor

County Bexar County, TX

The radar

The Austin/San Antonio radar (KEWX), 55 km from the middle of the area, began a volume at 13:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Salado Creek at Loop 13 (SACT2). The gauge peaked at 15.01 ft at May 13, 2014, 12:00 PM CDT.

actionminormoderate510152005/1305/14
Action stage
15 ft
Minor stage
18 ft
Moderate stage
20 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08178800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

697 
WGUS44 KEWX 131350
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
850 AM CDT TUE MAY 13 2014

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  MEDINA RIVER...SALADO CREEK...SAN ANTONIO RIVER 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 
 
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 
 
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 
 
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC029-140750-
/O.NEW.KEWX.FL.W.0001.140513T1617Z-140514T1828Z/
/SAAT2.1.ER.140513T1617Z.140513T1800Z.140514T0628Z.NO/
850 AM CDT TUE MAY 13 2014

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MEDINA RIVER AT HWY 281.
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:15 AM TUESDAY THE STAGE WAS 16.1 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO
  NEAR 22.2 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  AFTER MIDNIGHT TOMORROW.
* IMPACT...AT 24.0 FEET...MODERATE LOWLAND FLOODING FLOODS SECONDARY ROADS AND 
  BRIDGES MAKING THEM DANGEROUS TO TRAFFIC.

$$

TXC029-140648-
/O.NEW.KEWX.FL.W.0002.140513T1722Z-140514T0648Z/
/SACT2.1.ER.140513T1722Z.140513T1800Z.140513T1848Z.NO/
850 AM CDT TUE MAY 13 2014

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SALADO CREEK AT SALADO CREEK AT LOOP 13.
* FROM THIS AFTERNOON TO LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:15 AM TUESDAY THE STAGE WAS 14.1 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO 
  NEAR 18.6 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  THIS AFTERNOON.
* IMPACT...AT 18.0 FEET...MINOR LOWLAND FLOODING REACHES NUMEROUS ACCESS AND 
  SECONDARY ROADS AND LOW BRIDGES.

$$

TXC029-493-140749-
/O.NEW.KEWX.FL.W.0003.140513T1350Z-140514T2226Z/
/ELMT2.1.ER.140513T1157Z.140514T0000Z.140514T1026Z.NO/
850 AM CDT TUE MAY 13 2014

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SAN ANTONIO RIVER NEAR ELMENDORF.
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 AM TUESDAY THE STAGE WAS 37.2 FEET.
* FLOOD STAGE IS 35.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 38.3 FEET BY THIS EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE EARLY WEDNESDAY.
* IMPACT...AT 39.0 FEET...MODERATE LOWLAND FLOODING DAMAGES CROPS AND FLOODS 
  PASTURELAND BELOW SAN ANTONIO TO BELOW FLORESVILLE.  SECONDARY ROADS AND LOW 
  BRIDGES...IRRIGATION PUMPS...OIL FIELD PUMP JACKS AND TANK BATTERIES FLOOD.  
  LIVESTOCK ARE CUT OFF IN LOW AREAS.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD  OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   WED   THU   FRI   SAT   SUN

SAN ANTONIO RIVER
 HWY 281            16   20   16.1   TUE 08 AM  17.7   4.5   3.0   2.9   2.8
 SALADO CREEK AT    15   18   14.1   TUE 08 AM   8.2   6.3   6.4   6.4   6.4
 ELMENDORF          33   35   37.2   TUE 08 AM  34.3  14.3  11.0  10.8  10.6


LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838

LAT...LON 2946 9845 2946 9838 2924 9840 2926 9847

LAT...LON 2919 9838 2926 9835 2920 9817 2899 9804
      2894 9813 2915 9825             

$$
2 follow-up statements
675 
WGUS84 KEWX 131436
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
936 AM CDT TUE MAY 13 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...

  MEDINA RIVER AT HWY 281 AFFECTING BEXAR COUNTY
  SALADO CREEK AT SALADO CREEK AT LOOP 13 AFFECTING BEXAR COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS..
  SAN ANTONIO RIVER NEAR ELMENDORF AFFECTING BEXAR AND WILSON COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 

DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 

IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC029-140836-
/O.EXT.KEWX.FL.W.0001.140513T1644Z-140514T1828Z/
/SAAT2.1.ER.140513T1644Z.140513T1800Z.140514T0628Z.NO/
936 AM CDT TUE MAY 13 2014

 THE FLOOD WARNING CONTINUES FOR
  THE MEDINA RIVER AT HWY 281.
* AT  9:15 AM TUESDAY THE STAGE WAS 15.6 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO
  NEAR 22.2 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  AFTER MIDNIGHT TOMORROW.
* IMPACT...AT 24.0 FEET...MODERATE LOWLAND FLOODING FLOODS SECONDARY ROADS AND 
  BRIDGES MAKING THEM DANGEROUS TO TRAFFIC.

$$

TXC029-140609-
/O.EXT.KEWX.FL.W.0002.140513T1753Z-140514T0609Z/
/SACT2.1.ER.140513T1753Z.140513T1800Z.140513T1809Z.NO/
936 AM CDT TUE MAY 13 2014

 THE FLOOD WARNING CONTINUES FOR
  THE SALADO CREEK AT SALADO CREEK AT LOOP 13.
* AT  9:15 AM TUESDAY THE STAGE WAS 14.4 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO 
  NEAR 18.1 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  THIS AFTERNOON.
* IMPACT...AT 18.0 FEET...MINOR LOWLAND FLOODING REACHES NUMEROUS ACCESS AND 
  SECONDARY ROADS AND LOW BRIDGES.

$$

TXC029-493-140836-
/O.CON.KEWX.FL.W.0003.000000T0000Z-140514T2226Z/
/ELMT2.1.ER.140513T1157Z.140514T0000Z.140514T1026Z.NO/
936 AM CDT TUE MAY 13 2014

THE FLOOD WARNING CONTINUES FOR
  THE SAN ANTONIO RIVER NEAR ELMENDORF.
* AT  8:30 AM TUESDAY THE STAGE WAS 37.2 FEET.
* FLOOD STAGE IS 35.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 38.3 FEET BY THIS EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE EARLY WEDNESDAY.
* IMPACT...AT 39.0 FEET...MODERATE LOWLAND FLOODING DAMAGES CROPS AND FLOODS 
  PASTURELAND BELOW SAN ANTONIO TO BELOW FLORESVILLE.  SECONDARY ROADS AND LOW 
  BRIDGES...IRRIGATION PUMPS...OIL FIELD PUMP JACKS AND TANK BATTERIES FLOOD.  
  LIVESTOCK ARE CUT OFF IN LOW AREAS.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD  OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   WED   THU   FRI   SAT   SUN

SAN ANTONIO RIVER
 HWY 281            16   20   15.6   TUE 09 AM  17.7   4.5   3.0   2.9   2.8
 SALADO CREEK AT    15   18   14.4   TUE 09 AM   8.2   6.3   6.4   6.4   6.4
 ELMENDORF          33   35   37.2   TUE 08 AM  34.3  14.3  11.0  10.8  10.6


&&

LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838

LAT...LON 2946 9845 2946 9838 2924 9840 2926 9847

LAT...LON 2919 9838 2926 9835 2920 9817 2899 9804
      2894 9813 2915 9825             

$$
897 
WGUS84 KEWX 131924
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
224 PM CDT TUE MAY 13 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...
  MEDINA RIVER AT HWY 281 AFFECTING BEXAR COUNTY
  SALADO CREEK AT SALADO CREEK AT LOOP 13 AFFECTING BEXAR COUNTY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
  SAN ANTONIO RIVER NEAR ELMENDORF AFFECTING BEXAR AND WILSON COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 

DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 

IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC029-131954-
/O.CAN.KEWX.FL.W.0001.000000T0000Z-140514T1828Z/
/SAAT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
224 PM CDT TUE MAY 13 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE MEDINA RIVER AT HWY 281.
* AT  1:15 PM TUESDAY THE STAGE WAS 12.1 FEET.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 17.9 FEET. THE RIVER WILL 
  FALL TO 9.1 FEET BY 7 AM WEDNESDAY.


$$

TXC029-131954-
/O.CAN.KEWX.FL.W.0002.000000T0000Z-140514T0609Z/
/SACT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
224 PM CDT TUE MAY 13 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE SALADO CREEK AT SALADO CREEK AT LOOP 13.
* AT  1:15 PM TUESDAY THE STAGE WAS 14.9 FEET.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 15.0 FEET. THE RIVER WILL 
  FALL TO 7.9 FEET BY 7 AM WEDNESDAY.


$$

TXC029-493-141324-
/O.EXT.KEWX.FL.W.0003.000000T0000Z-140514T1412Z/
/ELMT2.1.ER.140513T1157Z.140513T1530Z.140514T0212Z.NO/
224 PM CDT TUE MAY 13 2014

 THE FLOOD WARNING CONTINUES FOR
  THE SAN ANTONIO RIVER NEAR ELMENDORF.
* AT  1:30 PM TUESDAY THE STAGE WAS 37.0 FEET.
* FLOOD STAGE IS 35.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE TONIGHT.
* IMPACT...AT 35.0 FEET...MINOR LOWLAND FLOODING INUNDATES CROP AND PASTURELAND 
  BELOW SAN ANTONIO TO BELOW FLORESVILLE.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD  OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   WED   THU   FRI   SAT   SUN

SAN ANTONIO RIVER
 HWY 281            16   20   12.1   TUE 1 PM   9.1   3.7   2.8   2.8   2.8
 SALADO CREEK AT    15   18   14.9   TUE 1 PM   7.9   6.3   6.2   6.2   6.2
 ELMENDORF          33   35   37.0   TUE 1 PM  31.8  13.3  10.4  10.4  10.4


&&

LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838

LAT...LON 2946 9845 2946 9838 2924 9840 2926 9847

LAT...LON 2919 9838 2926 9835 2920 9817 2899 9804
      2894 9813 2915 9825             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 13, 6:36 AM CDT, 2 hours 14 minutes earlier.

Area forecast discussion, May 13, 6:36 AM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
636 AM CDT TUE MAY 13 2014

.AVIATION...
UPPER LEVEL TROF WILL CONTINUE TO MOVE EAST ACROSS THE REGION
TODAY AND TONIGHT. COLD FRONT HAS MOVED SOUTH WITH NORTHERLY FLOW
EXPECTED. WITH THE UPPER LEVEL TROF STILL TO THE WEST...SHOWERS
AND THUNDERSTORMS WILL CONTINUE WITH LIGHT TO MODERATE RAINFALL.
CURRENT RADAR TRENDS ARE SHOWING INCREASING SHOWERS AND
THUNDERSTORMS TO THE WEST OF HIGHWAY 281. EXPECT THIS TREND TO
CONTINUE THIS MORNING AS THE CONVECTION MOVES EAST. MVFR CIGS WILL
REMAIN ACROSS MOST OF THE AREA THROUGH TODAY. KDRT WILL HAVE VFR
CONDITIONS WITH OCCASIONAL MVFR CIGS IN SHOWERS OR THUNDERSTORMS.
EXPECT NORTHERLY WINDS 15 TO 25 KNOTS. WINDS DECREASE TO NEAR 10
KNOTS AFTER SUNSET THIS EVENING THEN INCREASE AGAIN AFTER 15Z WED.

&&

.PREV DISCUSSION... /ISSUED 338 AM CDT TUE MAY 13 2014/

SHORT TERM (TODAY THROUGH WEDNESDAY)...
THE CONVECTIVE PORTION OF THE MCS HAS CLEARED SOUTH CENTRAL TEXAS
EARLY THIS MORNING...WITH A LARGE TRAILING STRATIFORM REGION STILL
BRINGING RAIN ROUGHLY ALONG AND EAST OF U.S. HIGHWAY 281. EXPECT
THE STRATIFORM REGION TO CONTINUE MOVING EAST AND EVAPORATING ON
IT/S WESTERN EDGE. RAINFALL AMOUNTS OF 1-3 INCHES...WITH ISOLATED
TOTALS AS HIGH AS 4.95 AT CISTERN...OCCURRED FROM SUNSET TO THE
CURRENT TIME.

THE SLOW PROGRESSION OF THE UPPER TROUGH...UPPER LEVEL DIVERGENCE
IN THE RIGHT ENTRANCE REGION OF A JET STREAK...AND THE DELAYED
ARRIVAL OF THE MAIN COLD/DRY SURFACE HIGH PUSH ALL POINT TOWARD
20-30 POPS FOR SHOWERS THIS AFTERNOON AND TONIGHT. ALSO INCLUDED
ISOLATED THUNDERSTORMS AS MID-LEVEL LAPSE RATES ARE STILL STEEP.
THE CHANCES FOR RAIN WILL SUBSTANTIALLY END BY SUNRISE WEDNESDAY
EXCEPT FOR THE EXTREME EASTERN COUNTIES. DRY AIR WILL FILTER INTO
THE AREA ON WEDNESDAY...BRINGING SUNNY SKIES AND SEASONALLY COOL
CONDITIONS.

LONG TERM (WEDNESDAY NIGHT THROUGH MONDAY)...
HIGH PRESSURE WILL BRING CHAMBER OF COMMERCE WEATHER THURSDAY
THROUGH SATURDAY...WITH LOW HUMIDITY...COOL MORNINGS...AND MILD
AFTERNOONS. MOIST GULF RETURN FLOW BEGINS SATURDAY NIGHT AND WILL
CONTINUE INTO EARLY NEXT WEEK. LONGER RANGE MODEL SOLUTIONS
CONTINUE TO ADVERTISE A FAIRLY LARGE AND SEASONALLY FAR SOUTH
LONGWAVE TROUGH OVER THE INTERMOUNTAIN WEST. THAT SCENARIO IS
FAVORABLE FOR SEVERE STORMS AS SOUTH CENTRAL TEXAS WOULD BE IN THE
GENERAL ASCENT REGION AHEAD OF THE TROUGH AXIS FOR 2-3 DAYS DURING
THE MIDDLE OF NEXT WEEK.

HYDROLOGY...
MINOR FLOODING OF LOW WATER CROSSINGS AND OTHER LOW-LYING SPOTS
IN URBAN AREAS SHOULD END BY MID-MORNING. MANY CREEKS AND RIVERS
IN METRO SAN ANTONIO...AND THE SAN GABRIEL RIVER NEAR GEORGETOWN...
ARE AT OR WILL REACH BANKFULL THIS MORNING...THEN CREST BY EARLY
AFTERNOON BEFORE FALLING. NO SIGNIFICANT FLOOD IMPACTS ARE EXPECTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              67  55  72  49  80 /  40  30  -    0   0
AUSTIN BERGSTROM INTL AIRPORT  67  51  73  44  79 /  40  30  -    0   0
NEW BRAUNFELS MUNI AIRPORT     68  53  75  46  81 /  30  30  -    0   0
BURNET MUNI AIRPORT            64  53  72  47  79 /  30  30  -    0   0
DEL RIO INTL AIRPORT           70  55  77  54  84 /  30  20  -    0   0
GEORGETOWN MUNI AIRPORT        66  52  72  46  79 /  40  30  -    0   0
HONDO MUNI AIRPORT             70  54  76  47  82 /  20  20  -    0   0
SAN MARCOS MUNI AIRPORT        66  52  73  46  79 /  40  30  -    0   0
LA GRANGE - FAYETTE REGIONAL   68  56  72  48  79 /  40  30  20   0   0
SAN ANTONIO INTL AIRPORT       69  56  74  50  82 /  30  30  -    0   0
STINSON MUNI AIRPORT           69  56  75  50  82 /  30  30  -    0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...10
SYNOPTIC/GRIDS...26
PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, May 13, 6:03 AM CDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
603 AM CDT TUE MAY 13 2014

TXZ171>173-183>194-202>209-217>225-228-141115-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
603 AM CDT TUE MAY 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
TEXAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, May 13, 7:51 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
751 AM CDT TUE MAY 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       5 SW HENLY              30.15N  98.28W
05/13/2014  M5.70 INCH       BLANCO             TX   COCORAHS

&&

EVENT NUMBER EWX1400457

CVP
Local storm report, May 13, 7:56 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
756 AM CDT TUE MAY 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       5 ENE WIMBERLEY         30.02N  98.02W
05/13/2014  M4.75 INCH       HAYS               TX   COCORAHS

&&

EVENT NUMBER EWX1400458

CVP
Local storm report, May 13, 7:57 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
757 AM CDT TUE MAY 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     HAIL             10 NW LLANO             30.85N  98.79W
05/12/2014  E0.25 INCH       LLANO              TX   CO-OP OBSERVER

            PEA SIZED HAIL ONGOING.

0629 PM     HAIL             1 N LLANO               30.77N  98.67W
05/12/2014  E0.25 INCH       LLANO              TX   PUBLIC

            A BIT OF PEA SIZED HAIL FELL WITH LOTS OF RAIN.

0646 PM     HAIL             6 N MOUNTAIN HOME       30.25N  99.38W
05/12/2014  E0.25 INCH       KERR               TX   COCORAHS

            RAIN JUST BEGINNING...BIT OF PEA SIZED HAIL MIXED IN.

0718 PM     HAIL             4 WSW HARPER            30.28N  99.30W
05/12/2014  E1.00 INCH       KERR               TX   AMATEUR RADIO

            QUARTER SIZE HAIL WITH VERY HEAVY RAIN. 1.00 INCH OVER
            THE LAST 45 MINUTES.

0730 PM     HAIL             1 W HARPER              30.30N  99.27W
05/12/2014  E0.50 INCH       GILLESPIE          TX   COCORAHS

            PEA TO MARBLE SIZED HAIL MIXED WITH VERY HEAVY RAIN AND
            SOME GUSTY WINDS.

0741 PM     HAIL             INGRAM                  30.08N  99.24W
05/12/2014  E0.70 INCH       KERR               TX   PUBLIC

            MARBLE TO DIME SIZE HAIL REPORTED IN INGRAM.

0752 PM     HAIL             INGRAM                  30.08N  99.24W
05/12/2014  E0.25 INCH       KERR               TX   PUBLIC

            PEA SIZED HAIL FALLING IN INGRAM.

0800 PM     HAIL             KERRVILLE               30.04N  99.14W
05/12/2014  E0.25 INCH       KERR               TX   TRAINED SPOTTER

            FEW MINUTES OF PEA SIZE HAIL...HAS NOW LET UP.

0902 PM     HAIL             4 NW ROUND ROCK         30.56N  97.72W
05/12/2014  E0.50 INCH       WILLIAMSON         TX   TRAINED SPOTTER

            PEA TO MARBLE SIZE HAIL. ONLY LASTED ABOUT A MINUTE.

1041 PM     FLASH FLOOD      AUSTIN                  30.27N  97.74W
05/12/2014                   TRAVIS             TX   CITY OFFICIAL

            LOW WATER CROSSINGS AT 15TH AND RED RIVER AND AT 3523
            MCNEIL DRIVE IN AUSTIN CLOSED DUE TO FLOODING.

1055 PM     FLASH FLOOD      1 ENE CREEDMOOR         30.10N  97.73W
05/12/2014                   TRAVIS             TX   PUBLIC

            MAHA CREEK AT 1327 AND EVELYN ROAD IS FLOODING OVER THE
            ROADWAY.

1059 PM     HAIL             6 SSE SAN ANTONIO       29.35N  98.44W
05/12/2014  E0.70 INCH       BEXAR              TX   TRAINED SPOTTER

            DIME SIZED HAIL...NOT ACCUMULATING.

1107 PM     HEAVY RAIN       6 WSW BOERNE            29.77N  98.83W
05/12/2014  M3.02 INCH       KENDALL            TX   COCORAHS

            3.02 INCHES IN 70 MINUTES.

1136 PM     FLASH FLOOD      SAN ANTONIO             29.43N  98.49W
05/12/2014                   BEXAR              TX   BROADCAST MEDIA

            TXDOT CLOSING THE LOWER LEVELS OF I-35 IN DOWNTOWN DUE
            TO FLOODING.

1213 AM     TSTM WND DMG     5 SSE SOMERSET          29.15N  98.63W
05/13/2014                   ATASCOSA           TX   PUBLIC

            A FEW TREE LIMBS DOWN.

1215 AM     FLASH FLOOD      4 NNW DRIPPING SPRINGS  30.24N  98.12W
05/13/2014                   HAYS               TX   COUNTY OFFICIAL

            BELL SPRINGS ROAD AT BARTON CREEK HAS .75 FEET OF WATER
            OVER THE ROAD. REPORT FROM HAYSINFORMED.COM. CORRECTED
            APPROX. EVENT CLOSING TIME.

1230 AM     HEAVY RAIN       3 W LEMING              29.07N  98.53W
05/13/2014  M4.75 INCH       ATASCOSA           TX   AMATEUR RADIO

            RECEIVED 4.75 INCHES OF RAIN IN 90 MINUTES

0103 AM     FLASH FLOOD      SAN ANTONIO             29.43N  98.49W
05/13/2014                   BEXAR              TX   COUNTY OFFICIAL

            SEVERAL LANE CLOSURES ON BOTH THE NORTH AND SOUTH SIDE
            OF SAN ANTONIO DUE TO FLOODING.

0109 AM     FLASH FLOOD      NEW BRAUNFELS           29.70N  98.12W
05/13/2014                   COMAL              TX   EMERGENCY MNGR

            8 ROADS WITHIN NEW BRAUNFELS CITY LIMITS HAVE BEEN
            CLOSED AND BARRICADED DUE TO FLOODING

0400 AM     HEAVY RAIN       3 NNE NEW BRAUNFELS     29.74N  98.10W
05/13/2014  M2.67 INCH       COMAL              TX   COCORAHS

0440 AM     HEAVY RAIN       2 NE MULDOON            29.84N  97.04W
05/13/2014  M3.32 INCH       FAYETTE            TX   MESONET

0441 AM     HEAVY RAIN       5 SE CISTERN            29.77N  97.16W
05/13/2014  M5.42 INCH       FAYETTE            TX   MESONET

0441 AM     HEAVY RAIN       4 SSE AUSTIN            30.22N  97.71W
05/13/2014  M4.69 INCH       TRAVIS             TX   MESONET

0441 AM     HEAVY RAIN       6 NNW CAMP SWIFT        30.27N  97.33W
05/13/2014  M3.88 INCH       BASTROP            TX   MESONET

0442 AM     HEAVY RAIN       HENLY                   30.20N  98.22W
05/13/2014  M4.72 INCH       HAYS               TX   MESONET

0442 AM     HEAVY RAIN       3 NNW AUSTIN BERGSTROM  30.26N  97.71W
05/13/2014  M4.45 INCH       TRAVIS             TX   MESONET

0456 AM     HEAVY RAIN       3 WSW GIDDINGS          30.17N  96.97W
05/13/2014  M3.34 INCH       LEE                TX   MESONET

0456 AM     HEAVY RAIN       10 N HARPER             30.44N  99.25W
05/13/2014  M3.29 INCH       GILLESPIE          TX   MESONET

0456 AM     HEAVY RAIN       7 NE LOCKHART           29.95N  97.59W
05/13/2014  M3.02 INCH       CALDWELL           TX   MESONET

0457 AM     HEAVY RAIN       4 SE PEDERNALES FALLS S 30.27N  98.20W
05/13/2014  M3.77 INCH       HAYS               TX   MESONET

0503 AM     HEAVY RAIN       4 NE PFLUGERVILLE       30.48N  97.57W
05/13/2014  M4.08 INCH       TRAVIS             TX   MESONET

0509 AM     HEAVY RAIN       3 SW HUTTO              30.52N  97.58W
05/13/2014  M4.22 INCH       WILLIAMSON         TX   MESONET

0516 AM     HEAVY RAIN       5 E MOUNTAIN HOME       30.17N  99.28W
05/13/2014  M2.81 INCH       GILLESPIE          TX   MESONET

0520 AM     HEAVY RAIN       5 SW SAN ANTONIO        29.37N  98.54W
05/13/2014  M3.50 INCH       BEXAR              TX   COCORAHS

0529 AM     HEAVY RAIN       5 NNW LULING            29.75N  97.68W
05/13/2014  M2.37 INCH       CALDWELL           TX   NWS EMPLOYEE

0534 AM     HEAVY RAIN       5 NE BASTROP            30.16N  97.25W
05/13/2014  M3.47 INCH       BASTROP            TX   COCORAHS

            24 HOUR TOTAL

0542 AM     HEAVY RAIN       1 SSW LIVE OAK          29.54N  98.35W
05/13/2014  M2.34 INCH       BEXAR              TX   COCORAHS

            24 HOUR TOTAL

0545 AM     HEAVY RAIN       5 NE SEGUIN             29.63N  97.91W
05/13/2014  M3.12 INCH       GUADALUPE          TX   COCORAHS

0549 AM     HEAVY RAIN       3 ENE ONION CREEK       30.15N  97.74W
05/13/2014  M3.00 INCH       TRAVIS             TX   COCORAHS

            24 HOUR TOTAL

0625 AM     HEAVY RAIN       6 SSE AUSTIN            30.19N  97.70W
05/13/2014  M4.15 INCH       TRAVIS             TX   COCORAHS

0629 AM     HEAVY RAIN       2 SW ROUND ROCK         30.50N  97.70W
05/13/2014  M3.75 INCH       WILLIAMSON         TX   COCORAHS

            24 HOUR TOTAL

0647 AM     HEAVY RAIN       7 SE SMITHVILLE         29.94N  97.07W
05/13/2014  M6.42 INCH       FAYETTE            TX   COCORAHS

0648 AM     HEAVY RAIN       ROUND TOP               30.06N  96.70W
05/13/2014  M5.40 INCH       FAYETTE            TX   COCORAHS

0700 AM     HEAVY RAIN       6 N SAN MARCOS          29.97N  97.93W
05/13/2014  M4.10 INCH       HAYS               TX   COCORAHS

0700 AM     HEAVY RAIN       1 S BRUSHY CREEK        30.50N  97.74W
05/13/2014  M7.40 INCH       WILLIAMSON         TX   COCORAHS

0700 AM     HEAVY RAIN       5 SW HENLY              30.15N  98.28W
05/13/2014  M5.70 INCH       BLANCO             TX   COCORAHS

0700 AM     HEAVY RAIN       5 ENE WIMBERLEY         30.02N  98.02W
05/13/2014  M4.75 INCH       HAYS               TX   COCORAHS

&&

EVENT NUMBER EWX1400412 EWX1400413 EWX1400414 EWX1400415 EWX1400418
EWX1400416 EWX1400417 EWX1400419 EWX1400420 EWX1400421 EWX1400422
EWX1400423 EWX1400424 EWX1400425 EWX1400426 EWX1400430 EWX1400427
EWX1400428 EWX1400429 EWX1400431 EWX1400441 EWX1400433 EWX1400435
EWX1400438 EWX1400434 EWX1400436 EWX1400440 EWX1400442 EWX1400443
EWX1400439 EWX1400437 EWX1400432 EWX1400445 EWX1400446 EWX1400444
EWX1400449 EWX1400447 EWX1400451 EWX1400448 EWX1400450 EWX1400452
EWX1400453 EWX1400454 EWX1400455 EWX1400456 EWX1400457 EWX1400458

CVP
Local storm report, May 13, 8:04 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
804 AM CDT TUE MAY 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       2 NW SERENADA           30.72N  97.72W
05/13/2014  M4.58 INCH       WILLIAMSON         TX   COCORAHS

&&

EVENT NUMBER EWX1400459

CVP
Local storm report, May 13, 8:07 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
807 AM CDT TUE MAY 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 AM     HEAVY RAIN       6 SSE SAN ANTONIO       29.35N  98.45W
05/13/2014  M4.46 INCH       BEXAR              TX   ASOS

            STINSON AIRPORT 24 HOUR TOTAL

&&

EVENT NUMBER EWX1400460

CVP
Local storm report, May 13, 8:23 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
823 AM CDT TUE MAY 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 AM     HEAVY RAIN       5 E NEW BRAUNFELS       29.70N  98.03W
05/13/2014  M3.18 INCH       GUADALUPE          TX   NWS OFFICE

&&

EVENT NUMBER EWX1400461

CVP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 7:25 PM CDTSevere Thunderstorm WarningEWXGillespie, Kerr35 min
May 12, 8:09 PM CDTSpecial Weather StatementEWXKerr51 min
May 12, 9:01 PM CDTAreal Flood AdvisoryEWXTravis, Williamson3 hr
May 12, 9:50 PM CDTSpecial Weather StatementEWXKendall40 min
May 12, 10:09 PM CDTFlash Flood WarningEWXBlanco, Comal, Hays3 hr
May 12, 10:17 PM CDTFlash Flood WarningEWXTravis3 hr
May 12, 10:17 PM CDTSpecial Weather StatementEWXMaverick43 min
May 12, 10:36 PM CDTAreal Flood AdvisoryEWXBexar114 min
May 12, 10:47 PM CDTAreal Flood AdvisoryEWXBastrop, Lee, Travis, Williamson103 min
May 12, 10:52 PM CDTSpecial Weather StatementEWXBexar23 min
May 12, 11:10 PM CDTFlash Flood WarningEWXTravis2 hr
May 12, 11:13 PM CDTSpecial Weather StatementEWXGuadalupe, Wilson32 min
May 12, 11:18 PM CDTFlash Flood WarningEWXHays, Travis3 hr
May 12, 11:21 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe, Wilson2 hr
May 12, 11:26 PM CDTAreal Flood AdvisoryEWXAtascosa, Frio, Kinney, Maverick, Medina, Uvalde and 1 more2 hr
May 12, 11:30 PM CDTAreal Flood AdvisoryEWXBastrop, Fayette, Lee2 hr
May 12, 11:38 PM CDTAreal Flood AdvisoryEWXCaldwell, Comal, Guadalupe112 min
May 12, 11:40 PM CDTFlash Flood WarningEWXBexar2 hr
May 12, 11:42 PM CDTSpecial Weather StatementEWXCaldwell48 min
May 12, 11:53 PM CDTFlash Flood WarningEWXBastrop, Caldwell, Comal, Guadalupe, Hays3 hr
May 13, 12:05 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Fayette115 min
May 13, 12:11 AM CDTSpecial Weather StatementEWXKarnes49 min
May 13, 12:12 AM CDTSpecial Weather StatementEWXWilson48 min
May 13, 12:14 AM CDTSpecial Weather StatementEWXCaldwell46 min
May 13, 12:26 AM CDTSpecial Weather StatementEWXFrio49 min
May 13, 12:37 AM CDTFlash Flood WarningEWXBastrop, Fayette, Gonzales, Lee113 min
May 13, 12:41 AM CDTSpecial Weather StatementEWXDeWitt, Gonzales64 min
May 13, 12:48 AM CDTAreal Flood AdvisoryEWXKarnes, Wilson2 hr
May 13, 12:56 AM CDTAreal Flood AdvisoryEWXCaldwell, Gonzales, Guadalupe2 hr
May 13, 1:08 AM CDTFlash Flood WarningEWXAtascosa, Bexar, Wilson3 hr
May 13, 1:15 AM CDTSpecial Weather StatementEWXDeWitt, Lavaca60 min
May 13, 1:39 AM CDTAreal Flood AdvisoryEWXDeWitt, Gonzales, Lavaca3 hr
May 13, 1:54 AM CDTAreal Flood AdvisoryEWXBexar2 hr
May 13, 2:09 AM CDTSpecial Weather StatementEWXLavaca51 min
May 13, 8:50 AM CDTRiver Flood WarningEWXBexar6 hr
May 13, 8:50 AM CDTRiver Flood WarningEWXBexar, Wilson13 hr

Nearby

River Flood Warnings in Texas, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.